# SDR AALA201701269005

- Difficulty date: January 12, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RIGHT ELEVATOR NR 6 HINGE ARM FITTING BETWEEN RIBS 12 AND 13.  REPLACED HINGE FITTING IAW AMM 55-16-42.
